# SDR AALA202210104992

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,255 hours, 33,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6741RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 53,048 hours, 29,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE / RAFT DEFORMED. REPLACED SLIDE / RAFT ASSEMBLY PER TASK CARD 26C84152006.
